# SDR DHL2004754025

- Difficulty date: November 3, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Metering Valve
- Condition: Failed
- Location: Rt Mlg Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 AND NR 4 MLG BRAKES DRAGGING.  REMOVED AND REPLACED RMLG BRAKE METERING VALVE, RT BRAKE SPRING CARTRIDGE, AND RIGGED RT AND LT BRAKE CONTROL LINKAGE PER B727 M/M 32-41-11 AND 32-41-01.  LEAK, FUNCTIONAL, AND OPS CHECKS GOOD PER B727 M/M 32-41.
